# SDR RMXA060620097144

- Difficulty date: June 6, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 8,202 hours, 40,744 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 112131531
- Condition: Broken
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, THE TECH HEARD AN UNUSUAL NOISE WHILE TURNING THE TAIL ROTOR BY HAND. INVESTIGATION REVEALED THAT A TAIL ROTOR DRIVESHAFT FLEXIBLE COUPLING IN THE VERTICAL FIN HAD FAILED AND ALL 7 LAMINATES HAD BROKEN AT 1 AREA OF THE COUPLING.
